# SDR UPS97223768

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C TO AID IN REMOVAL OF STR 8 R END FITTING AT BS 1183.  CUT STRINGER BETWEEN BS 1148 AND 1166.  STRINGER REPAIRED I.A.W. SRM 53-10-3 FIG 3.
